Header menu link for other important links
Analysis of orifice compensated four pocket geometric irregular misaligned journal bearing
Rajput A.K., Yadav S.K., Sharma S.C.
Published in Newswood Limited
Volume: 2230
Pages: 1025 - 1030
The present paper investigates the influence of geometric irregularities on the performance of orifice compensated four pocket journal bearing under misaligned conditions. Geometrically irregular journals in form of barrel shape, bellmouth shape and circumferential undulated shape have been considered in the analysis. The misalignment in journal bearing system is considered by using two nondimensional parameters ρ̄ and φ̄ in the analysis corresponding to the misalignment of journal about X and Z axis respectively. The governing Reynolds equation is solved by using finite element method. Newton Raphson method is used to linearize the flow equation for orifice restrictor in finite element formulated system equation. Numerically simulated characteristics of bearing system indicate that the geometric irregularities of journal substantially affect the performance of journal bearing operated in aligned and misaligned condition.
About the journal
Published in Newswood Limited
Open Access
Impact factor